Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

pinkstarlett

Veteran Member
  • Total Reviews

    1
  • Content Count

    438
  • Joined

  • Last visited

Community Reputation

0 Neutral

6 Followers

About pinkstarlett

  • Rank
    Member
  • Birthday 09/28/1984

Profile Information

  • Gender
    Female
  • Location
    Florida

Recent Profile Visitors

2604 profile views
  1. 6 months Post Accutane: Well it's been 6 months since I finished taking accutane. I wanted to stop by the site quickly and let everyone know that I am still very happy with my skin! Occasionally i'll get a small hormonal pimple, but it's nothing that neutrogena on the spot can't take care of in a day. I highly suggest anyone who has been struggling with acne for years to take the plunge....and for those on accutane, hang in there, it will get better! Side effects? I'm not sure if I have a
  2. 2 months post I hope everyone is doing well. I haven't been to this site in a long time, but I think that is a great thing. I'm very busy with life, but the best part is I don't need to think or focus on my skin anymore. I have NORMAL skin! The texture is also slowly starting to return to normal, pre-retinoid as well. I can scratch my skin and not fear that layers of it will rip off. My red marks from accutane are slowly starting to fade! On occasion, I may get a little red bump but it's
  3. 1 month Post-Tane Skin is still doing very well! It's clear and non-oily. I have a clogged pore pop up here and there but it disappears in a day or so. My lips are normal and just require some chapstick every now and then. Unfortunately, hair is still shedding, but mostly only in the shower. I still only have to wash maybe 3 times a week.
  4. Has anyone tried the dark spot corrector? It seems like to commercial is on tv every 5 minutes. Does it actually work? I'm post accutane and have some red marks left over. Although am also paranoid to put anything on my skin besides moisturizer.
  5. it took mine about 2 weeks to heal as well. It's really humid right now where I live and some days I don't even put on chapstick anymore
  6. Your skin looks perfect! Are you starting college soon? Good luck if you are, you'll have a blast!
  7. Thanks! I don't want to walk around with huge red spots around my eyebrows, lol.
  8. I've been off accutane since Aug. 11. When can I start waxing my eyebrows, mid- September? Or should I wait a few more months? I am so tired of tweezing after years of retinoids and then accutane.
  9. 2 weeks post accutane and still doing very well! I had one small pimple, but it formed in a clogged pore that had been there since about May. I was actually finally glad to see that last clog go! My lips have returned mostly to normal, although I still need chapstick every few hours, unlike before accutane. My hair is still dry and still shedding, but seems to have slowed down somewhat. My skin in still dry and oil free! Hang in there everyone who is struggling with accutane or getting ready
  10. 4 days post accutane and side effects have not decreased at all: My lips still require vaseline and then chapstick every 5 minutes My hair is still shedding a lot, I think yesterday was the most it ever shed. I woke up and there was hair on my pillow and falling out in my hand. It falls out now everytime I even take a brush to it, my only saving grace is that I have extremely thick hair. I also really need a haircut. I haven't had one in about 6 months. I don't have time this weekend, but h
  11. I think you look great for month 1! Imagine how flawless your skin will be in month 6!
  12. Thanks so much! That means so much to me.....especially since the pictures kind of suck, the lighting in them is awful. I forgot to mention that I had absolutley no make-up on in the photos, I had just gotten out of the shower. I would put I picture up of my full face, with a litttle bit of make-up on, so every could see the full effect of accutane on my everyday appearance, I'm just paranoid of putting an actual identifiable picture of me up on a website, lol.
  13. Clear Sides! P.S- The red mark on my right cheek isn't a pimple, it's a mark from a piece of dry skin that peeled after being at the beach all day. Can't wait til accutane side effects go away and that doesn't happen any more!
×